Nevada, 2008Hail in Nevada, May 27, 2008
May 27, 2008 · NWS REV · 1 event in 1 county or zone
Scattered thunderstorms brought locally heavy rainfall and hail to the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 2
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms brought locally heavy rainfall and hail to the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before the first event at May 27, 12:15 PM PST, 53 minutes earlier.
Area forecast discussion, May 27, 12:15 PM PST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
115 PM PDT TUE MAY 27 2008
.SHORT TERM...
AN ACTIVE DAY TODAY WITH UPPER LOW ALONG THE WEST COAST AND 90+ KT
JET STREAK STREAMING IN OVER SRN CA-SRN NV. WEAK UPPER DISTURBANCES
CONTINUE TO ROTATE AROUND MAIN LOW OVER THE AREA TODAY FROM SOUTH TO
NORTH. THESE ARE HELPING TO INCREASE INSTABILITY ALREADY PRESENT
FROM BREAKS IN CLOUDS AND HEATING ALONG. GOOD CONV/DIV COUPLET
PRESENT IN LEFT EXIT REGION OF JET OVER MONO/MINERAL COUNTY EARLY
TODAY MOVES NORTH THROUGH THE EVENING. LI VALUES OF -2 TO -3 AND
STRONGER LAPSE RATES WITH COOLER AIR ALOFT MOVING IN INDICATE STRONG
INSTABILITY. STORMS BEGAN FIRING BEFORE 10AM IN MONO COUNTY AS
CLEARING WAS MOST EVIDENT IN THAT AREA. STORMS QUICKLY EXPANDED INTO
MINERAL AND WILL CONTINUE TO SPREAD/DEVELOP NORTH THROUGH THE
AFTERNOON. THE STRONGEST STORMS HAVE A HISTORY OF PRODUCING UP TO
0.75-1.0 INCH HAIL SOMETIMES ACCUMULATING SIGNIFICANTLY ON THE
GROUND AND BRIEF HEAVY RAIN WITH RAINFALL RATES UP TO 0.75 INCH PER
HOUR. GUSTY OUTFLOW WINDS MAY ALSO AFFECT AREAS WITH GUSTS UP TO 35
KTS...HOWEVER THE PRIMARY THREAT HAS BEEN HAIL AND HEAVY RAIN. THE
STORMS WILL WEAKEN GRADUALLY LATER TONIGHT FROM NORTH TO
SOUTH...HOWEVER AREAS NORTH OF INTERSTATE 80 TO THE OREGON BORDER
MAY SEE SHOWERS OR PERIODS OF RAIN THROUGH THE NIGHT...ESPECIALLY IF
AN MCS COMPLEX DEVELOPS. MINOR FLOODING CONCERNS MAY BE ELEVATED FOR
THESE AREAS...ESPECIALLY OVER NRN WASHOE/ERN MODOC COUNTIES WHERE UP
TO AN INCH OF RAIN FELL OVERNIGHT INTO THIS MORNING.
WEDNESDAY LOOKS TO BE ANOTHER ACTIVE DAY...ESPECIALLY FOR AREAS
SOUTH OF INTERSTATE 80 AT LEAST INITIALLY. ANOTHER UPPER SHORT WAVE
ROTATES AROUND THE LOW OVER MONO/SRN MINERAL BY 18Z. CLEARING
EXPECTED EARLY OVER SRN ZONES ONCE AGAIN WITH THE MOST ACTIVE STORMS
INITIATING EARLY...BEFORE 11 AM. CONVECTION WILL ONCE AGAIN
SPREAD/DEVELOP NORTH THROUGH THE AFTERNOON/EVENING WITH A POSSIBLE
REPEAT PERFORMANCE TODAY AT LEAST ACROSS NV. MODELS ARE NOT
INDICATING AS MUCH INSTABILITY...BUT THINK THEY ARE UNDERDOING IT IN
SRN ZONES. HAIL AND HEAVY RAIN LOOK TO ONCE AGAIN BE THE PRIMARY
THREATS AS STORMS TRAIN OVER THE SAME AREAS THAT RECEIVED HEAVY RAIN
TODAY. ANOTHER MCS COMPLEX OR AT LEAST AREA OF RAIN MAY ONCE AGAIN
DEVELOP OVERNIGHT WEDNESDAY...WITH THE FOCUS SHIFTED EAST INTO ERN
ZONES.
BY THURSDAY THE LOW PUSHES EAST WITH A FINAL DAY OF UPPER WAVES
MOVING THROUGH THE AREA. SCT SHOWERS AND AT LEAST ISOLD TSTMS ARE
EXPECTED...SO COVERAGE WAS INCREASED THROUGH THURSDAY. THE AIR MASS
WILL STILL BE UNSTABLE DUE TO AFTN HEATING AND UPPER
DISTURBANCE...WITH PLENTY OF MOISTURE AROUND FOR MORE CONVECTION.
LIFTED INDICES ARE AGAIN -2 OT -3 SOUTH OF INTERSTATE 80. ENOUGH
SHEAR AND LIFT SHOULD PROVIDE ANOTHER ACTIVE DAY ON
THURSDAY...HOWEVER STORMS/SHOWERS WILL BE QUICKER TO MOVE NORTHEAST
OUT OF THE AREA LATER IN THE NIGHT.
THE LOW MOVES EAST OF THE AREA ON FRIDAY BRINGING DRIER SOUTHWEST
FLOW BRIEFLY TO THE AREA BEFORE ANOTHER TROUGH AFFECTS THE AREA INTO
THE WEEKEND.
TEMPERATURES WILL GRADUALLY WARM LATER IN THE WEEK TO THE MID 70S IN
WRN NV AND THE 60S IN THE SIERRA BY FRIDAY. GMCGUIRE
.LONG TERM...SATURDAY THROUGH TUESDAY...
UNSETTLED PATTERN CONTINUES FOR THIS WEEKEND AND EARLY NEXT WEEK AS
WEAK SHORTWAVES CONTINUE TO ROTATE AROUND MAIN LOW OFF THE NWRN US
COAST. FIRST SHORTWAVE ON SATURDAY WILL TRACK FARTHER NORTH WITH
INSTBY AND TSTM THREAT LIMITED TO FAR NERN CA AND NWRN NV. BY
SUNDAY...INSTBY INCREASES ACROSS MUCH OF THE REGION SO THE RISK OF
TSTMS WAS EXPANDED ACCORDINGLY. COVERAGE OF PRECIP AND TSTMS IS
LIKELY TO BE MORE SPARSE IN COMPARISON TO LAST WEEKEND DUE TO WEAKER
INTENSITY OF THIS SYSTEM...AND COLD POOL ALOFT IS EXPECTED TO BE
OFFSHORE INSTEAD OF OVERHEAD. MAX TEMPS THIS WEEKEND WILL BE CLOSER
TO NORMAL VALUES OF LOWER TO MID 70S IN THE VALLEYS.
BY EARLY NEXT WEEK...TIMING OF THESE SHORTWAVES WILL BECOME MORE
UNCERTAIN. THE GFS PULLS THE FINAL SHORTWAVE IN THE SERIES THRU THE
REGION ON MONDAY WHILE ECMWF DELAYS ITS PASSAGE UNTIL TUESDAY. MOST
OF THE GFS ENSEMBLE MEMBERS ALSO SUPPORT SOME CLEARING AND REDUCED
INSTBY BY TUESDAY. DUE TO THE MENTION OF TSTMS FOR NEARLY THE ENTIRE
WEEK...TUESDAY WILL START OUT DRY AT THIS POINT UNTIL MORE CERTAINTY
IS EVIDENT IN LATER GUIDANCE RUNS. MJD
.AVIATION...
TSTMS WILL BE MAIN AVIATION CONCERN FOR THE REMAINDER OF TODAY AND
WEDNESDAY...WITH MOST ACTIVITY OCCURRING UNTIL 03Z THIS EVENING FOR
THE MAIN AIRPORTS. ANY STORM WILL BE CAPABLE OF PRODUCING BRIEF IFR
CIGS/VSBY ALONG WITH SMALL HAIL AND DOWNDRAFT/OUTFLOW GUSTS TO 35
KT. ONE EXCEPTION IS THAT A NOCTURNAL CLUSTER OF RAIN AND TSTMS
COULD FORM IN CHURCHILL AND PERSHING COUNTIES AFT 03Z AND SPREAD
INTO NWRN NV AND NERN CA OVERNIGHT.
TSTM ACTIVITY WILL RESUME ON WEDNESDAY BY 17Z AROUND KTVL-KTRK AND
PUSH EAST INTO KRNO BY 18-19Z. WEST WINDS WILL PUSH THE BEST
POTENTIAL FOR STRONG STORMS EAST OF KRNO AFT 21Z...WITH TSTM THREAT
CONTINUING FOR KLOL-KNFL UNTIL 03Z WED EVENING. IN AREAS NOT
AFFECTED BY TSTMS...VFR CONDS WITH OCNL MVFR IN -SHRA WILL PREVAIL.
MJD
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&
HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, May 27, 3:54 AM PST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
454 AM PDT TUE MAY 27 2008
CAZ070>073-NVZ001>005-281200-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
454 AM PDT TUE MAY 27 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
LOW PRESSURE SYSTEM OFF THE NORTHERN CALIFORNIA COAST WILL LEAD TO
THE GENERATION OF STRONG THUNDERSTORMS THIS AFTERNOON THROUGH
TONIGHT. THE GREATEST THUNDERSTORM COVERAGE WILL BE ALONG U.S.
HIGHWAY 395 AND NORTH OF U.S. HIGHWAY 50 THIS AFTERNOON. THE STRONGEST
STORMS WILL PRODUCE FREQUENT LIGHTNING...HAIL...LOCALLY HEAVY RAINFALL
AND PONDING WATER ON ROADWAYS.
THUNDERSTORM THREAT MOVES NORTH ACROSS LASSEN AND WASHOE COUNTIES
FOR TONIGHT. LOCALLY HEAVY RAINFALL AND STRONG WIND GUSTS WILL BE
THE PRIMARY THREATS WITH ANY THUNDERSTORMS TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
STRONG TO SEVERE THUNDERSTORMS POSSIBLE WEDNESDAY AFTERNOON AND
NIGHT. THUNDERSTORMS ARE FORECAST TO DEVELOP WEDNESDAY AFTERNOON
ALONG THE SIERRA FRONT AND MOVE EASTWARD INTO CHURCHILL AND
PERSHING COUNTIES BY WEDNESDAY NIGHT. THE PRIMARY THREATS WILL BE
STRONG OUTFLOW WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.
THE UPPER SYSTEM IS EXPECTED TO DEPART THE AREA THURSDAY WITH ONLY
ISOLATED WEAK THUNDERSTORM ACTIVITY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER...INCLUDING HEAVY RAINFALL...STRONG THUNDERSTORM OUTFLOW
WINDS...HAIL...AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
IN RENO.
SKYWARN ACTIVATION MAY BE REQUIRED FOR TODAY AND WEDNESDAY
AFTERNOON AND EVENING FOR POTENTIAL SEVERE WEATHER.
MOZLEY
HTTP://WEATHER.GOV/RENO
In the hours before
Special weather statement, May 27, 8:48 AM PST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
948 AM PDT TUE MAY 27 2008
CAZ073-271715-
MONO-
948 AM PDT TUE MAY 27 2008
...STRONG THUNDERSTORM ALONG HIGHWAY 395 SOUTH OF BRIDGEPORT...
AT 946 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR CONWAY SUMMIT...OR 8 MILES SOUTH OF
BRIDGEPORT...AND MOVING NORTH AT 9 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30
TO 40 MPH... ARE EXPECTED WITH THIS STORM. MOTORISTS ALONG HIGHWAY
395 BETWEEN LEE VINING AND BRIDGEPORT ARE URGED TO USE CAUTION AND
SLOW DOWN AS PONDING OF WATER ON ROADWAYS MAY MAKE ROADS SLICK.
THIS STORM WILL BE...
NEAR JUNCTION US 395 AND CA 270 (BODIE RD) BY 1000 AM PDT.
NEAR BRIDGEPORT BY 1015 AM PDT.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
GMCGUIRE
Special weather statement, May 27, 8:59 AM PST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
959 AM PDT TUE MAY 27 2008
CAZ073-NVZ001-003-271800-
GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON
COUNTIES-MONO-
959 AM PDT TUE MAY 27 2008
...STRONG THUNDERSTORMS DEVELOPING ALONG HIGHWAY 395 IN MONO COUNTY
INTO SOUTHERN LYON AND MINERAL COUNTIES...
AT 955 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING ALONG HIGHWAY 395 FROM
10 MILES NORTH OF MAMMOTH TO WALKER AND NORTHEAST INTO SOUTHERN
DOUGLAS COUNTY ALONG NEVADA STATE ROAD 338 SOUTH OF WELLINGTON.
THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER MONO...MINERAL AND
SOUTHERN LYON COUNTIES THIS MORNING AND MOVE NORTH AROUND 10 TO 15
MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND
ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE
MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 30
TO 40 MPH... ARE EXPECTED WITH THESE STORMS. A WEATHER SPOTTER IN
LEE VINING CALIFORNIA REPORTED MODERATE RAIN AND PEA SIZE HAIL
COVERING THE GROUND. MOTORISTS...ESPECIALLY ON HIGHWAY 395 BETWEEN
WALKER AND MAMMOTH ARE URGED TO USE CAUTION AS PONDING OF WATER OR
ACCUMULATING HAIL ON ROADWAYS WILL MAKE ROADS SLICK.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
GMCGUIRE
Local storm report, May 27, 10:12 AM PST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1112 AM PDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 AM HAIL 7 E YERINGTON 38.99N 119.03W
05/27/2008 M0.25 INCH LYON NV TRAINED SPOTTER
HAIL ACCUMULATING WITH CLOUD TO GROUND LIGHTNING STRIKES
OCCURING.
1111 AM HAIL BODIE 38.21N 119.01W
05/27/2008 M0.75 INCH MONO CA TRAINED SPOTTER
PENNY SIZED HAIL STILL ACCUMULATING. FREQUENT LIGHTNING
WITH ROUGHLY ONE INCH OF HAIL COVERING GROUND.
&&
SMCGUIRESpecial weather statement, May 27, 11:26 AM PST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1226 PM PDT TUE MAY 27 2008
CAZ073-NVZ001-003-004-272030-
GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON
COUNTIES-MONO-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
1226 PM PDT TUE MAY 27 2008
...STRONG TO SEVERE THUNDERSTORMS ARE AFFECTING
CHURCHILL...DOUGLAS...LYON...MINERAL AND MONO COUNTIES...
AT 1224 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG TO SEVERE THUNDERSTORMS WITH FREQUENT DEADLY
LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER
HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...PENNY SIZE
HAIL...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...CAN BE EXPECTED WITH
THESE STORMS.
* SOME LOCATIONS AFFECTED INCLUDE...FORT CHURCHILL STATE PARK...
HAWTHORNE...MASON...SCHURZ...WALKER LAKE...SWEETWATER SUMMIT AND WABUSKA.
MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND
AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.
SMCGUIRE
Local storm report, May 27, 12:16 PM PST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
116 PM PDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL 4 NE SOUTH LAKE TAHOE 38.98N 119.92W
05/27/2008 E0.25 INCH DOUGLAS NV TRAINED SPOTTER
SMALL HAIL WITH BRIEF HEAVY RAIN.
0116 PM HEAVY RAIN 1 SW FALLON 39.47N 118.79W
05/27/2008 E0.00 INCH CHURCHILL NV TRAINED SPOTTER
HEAVY RAIN WITH SMALL HAIL...NO ACCUMULATION AVAILABLE.
&&
SMCGUIRELocal storm report, May 27, 1:08 PM PST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
208 PM PDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM HAIL 3 W FALLON 39.48N 118.83W
05/27/2008 M0.25 INCH CHURCHILL NV AMATEUR RADIO
PEA SIZED HAIL REPORTED WITH HEAVY RAIN.
0208 PM HAIL 20 NE YERINGTON 39.19N 118.90W
05/27/2008 U0.25 INCH LYON NV LAW ENFORCEMENT
*** 1 FATAL *** MULTIPLE VEHICLE ACCIDENT WITH ONE
FATALITY REPORTED ON U.S. ROUTE 95 AND LYON COUNTY ROAD
2. SMALL HAIL AND RAIN WERE REPORTED WHEN ACCIDENT
OCCURED.
&&
SMCGUIREHail, Lyon
- When
- May 27, 1:08 PM PST
- Where
- Lyon County, 16.13 mi E of Lux
- Measured
- 0.25 in hail
- Deaths
- 1 direct, 0 indirect
- Injuries
- 2 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 39.091, -118.781
The Lahontan Valley News reported that a woman lost control of her vehicle on slick pavement due to an accumulation of small hail. She was ejected from her SUV as it rolled down an embankment. The accident occurred on U.S. Highway 95 near Lyon County Road 2. According to the newspaper she was pronounced dead at the scene of the accident by the Lyon County coroner.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Hail, Lyon | 2008-05-27 | 46 | Female | Vehicle/Towed Trailer | Direct |
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in North Carolina, May 27, 20081 death · 1 event
- Flash Flood and Hail in Texas, May 27 to 28, 2008$510,000 · 1.75 in hail · 19 events
- Flash Flood in Connecticut, May 27, 2008$600,000 · 1 event
- Hail and Damaging Winds in Oklahoma, May 27, 2008$78,000 · 1.75 in hail · 16 events
- Tornado and Flash Flooding in Indiana, May 27, 2008$84,000 · EF0 · 12 events
- Flash Flooding and Damaging Winds in Texas, May 27, 2008$102,000 · 50 kt wind · 7 events
- Tornadoes and Flash Flood in Texas, May 27, 2008$40,000 · EF0 · 17 events
- Flood and Damaging Winds in Massachusetts, May 27, 20082 injured · $20,000 · 52 kt wind · 13 events
- Damaging Winds in Texas, May 27, 2008$40,000 · 54 kt wind · 8 events
- Damaging Winds in Louisiana, May 27 to 28, 2008$50,000 · 70 kt wind · 2 events
- Frost and Freeze in Minnesota, May 27, 200819 events
- Frost and Freeze in North Dakota, May 27, 200815 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 95550.